# SDR 07FDEA01736

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38555
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, CORROSION AT TIEDOWN SEAT TRACK SURFACE AND AT NUT PLATES HOLES UPPER AND LOWER SURFACES, FS 1790-167 LBL 21".  REMOVED DAMAGE SEAT TRACK SECTIONS AND FABRICATED NEW SECTIONS AND SPLICES IAW MD/DC 10 SRM 53-70-00 FIG 1 VOL I.  ALODINED AND PRIMED IAW MD/DC 10 SRM 51-21-01-VOL II.  INSTALLED IAW MD/DC 10 SRM 53-70-00 FIG1 VOL I, AND 51-31-01 VOL II.  THIS IS A MAJOR REPAIR.
